# SDR 96UAL900003

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9075U
- Make and model: Boeing 737222
- Aircraft serial: 19956
- Engine: Pwa JT8D7B
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 1705
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

EXPERIENCED NUMBER ONE ENGINE FIRE WARNING, ENGINE WAS SHUTDOWN AND FIRE BOTTLE DISCHARGED.  REPLACED NUMBER ONE ENGINE LOWER FIRE DETECTION LOOP, BOTH FIRE BOTTLES AND SQUIBS.
